RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1963, Volume 27, Issue 1, Pages 67–74 (Mi izv3103)  

This article is cited in 1 scientific paper (total in 1 paper)

Partially ordered semigroups in which the proper convex subsemigroups do not intersect

J. V. Hion


Full text: PDF file (980 kB)

Bibliographic databases:
Received: 03.10.1961

Citation: J. V. Hion, “Partially ordered semigroups in which the proper convex subsemigroups do not intersect”, Izv. Akad. Nauk SSSR Ser. Mat., 27:1 (1963), 67–74

Citation in format AMSBIB
\Bibitem{Hio63}
\by J.~V.~Hion
\paper Partially ordered semigroups in which the proper convex subsemigroups do not intersect
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1963
\vol 27
\issue 1
\pages 67--74
\mathnet{http://mi.mathnet.ru/izv3103}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=154931}
\zmath{https://zbmath.org/?q=an:0122.26801}


Linking options:
  • http://mi.mathnet.ru/eng/izv3103
  • http://mi.mathnet.ru/eng/izv/v27/i1/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Ya. Gabovich, “Fully ordered semigroups and their applications”, Russian Math. Surveys, 31:1 (1976), 147–216  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:134
    Full text:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019